Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sciatica, epidural, facit joint, nerve block, burning sensation, painful. On oxycontin. Help

Hi, I had three injections 4 years ago for my sciatica, epidural, facit joint and nerve block, all made the pain worse, but, during the last injection, the nerve block i lit up like a xmas tree pain got so bad, i could here the Doctor say, youve put the needle in to far, take it out, then they gave me a second injection and I was ok for 24 hours, Im on oxycontin since and past two years also nurontin and prothieden, plus lidocaine patches. My sciatic pain was nothing like this, I have burning sensations on soles of my feet and pain all the way down my left leg 24/7, wake at night by pain, Doctor's dont believe me that injections could mess me up so bad, help?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You are having the symptoms of chronic disc prolapse with nerve root compression. This needs mild pain killers in combination with muscle relaxants and methylcobalamin supplements for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor